# SDR DALA2015081504966

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 70,673 hours, 8,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, SEATS 10-12 LT & RT SIDES.  REPLACED THE LAMP AND REPLACED FUSE AT POWER SUPPLY M33098 IAW AMM 33-51-05, AMM 33-51-06.
